# SDR 03FDEA01168

- Difficulty date: July 26, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC41251
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- O/B FLAP STOP BOLT SUPPORT ISLAND FOUND CRACKED.    LT OUTBD FLAP STOP BOLT SUPPORT ISLAND REPAIRED AS PER FEDEX EA 1-  5750-69259 - WINGS - TRAILING EDGE FLAPS - LT OUTBOARD FLAP SECONDARY UP STOP REPAIR.
